# SDR DALA13025605642

- Difficulty date: May 28, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 48,917 hours, 19,223 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 600-615
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND 5.5" BY 2.5" DENT ON PREVIOUS PERMANENT REPAIR LOCATED 3 FEET FWD OF LT WING LIGHT 6 INCHES ABOVE FLOOR LEVEL.  ER/A 515520-14 SECTION I ISSUED FOR A FUSELAGE SKIN REPAIR AT BS 600 TO 615, S16-17L.
